Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

A Theorem on Clusters of Roots of Polynomial Equations

A. M. Ostrowski
SIAM Journal on Numerical Analysis
Vol. 7, No. 4 (Dec., 1970), pp. 567-570
Stable URL: http://www.jstor.org/stable/2949377
Page Count: 4
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Theorem on Clusters of Roots of Polynomial Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568
  • Thumbnail: Page 
569
    569
  • Thumbnail: Page 
570
    570